# SDR AALA202206084444

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 69,765 hours, 31,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS EMERGENCY EVACUATION LIGHTS  WERE ON MOST OF FLIGHT. SELECTOR SWITCH WAS IN ARMED POSITION. AFTER FLIGHT TURNING SWITCH TO OFF FAILED TO EXTINGUISH LIGHTS. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY ABOVE L1 FLIGHT ATTENDANT SEAT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-51-38 AND 31-51-00.
